MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS QKVUE SARS AG HOME

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS QKVUE SARS AG HOME
Catalog Number 20402
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reports 9 false positives.Unknown if symptomatic or asymptomatic.Results interpreted after read time.Report 2 of 9.
 
Additional Manufacturer Narrative
Investigation conclusion: a review of the package insert (pi) was conducted for clarity of instructions.No issues were found.The customer's reported problem was related to a deviation from the instructions called out in the pi.Root cause: customer procedural error source: phone.

Brand Name
QKVUE SARS AG HOME
Common Device Name
QKVUE SARS AG HOME
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key20785479
Report Number0002024674-2024-00883
Device Sequence Number13024908
Product Code QKP
UDI-Device Identifier30014613339724
UDI-Public(01)30014613339724(10)000263(17)251024
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2025
Device Catalogue Number20402
Device Lot Number000263
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown